News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: what can cause constant pelvic pain?


 jasmine_g - Sun Aug 16, 2009 5:49 am

Hi,I an 30,had my second child by c-section 17 mths ago.over a year&half ago I started to experience pelvic pain&thought was just my cycle getting back to normal.but it continued for over 3mths so went to my gp &she gave me depo to bring
On a period but didn't work so then she sent me for ultrasound which was normal.so then went to a gynie.she gave me Load of antib in case was infection.but that didn't change anything so then went for laparoscopy.everything was normal but veins bit enlarged so gynie felt could b pelvic congestion.she then put me on yasmin pill but didn't agree with me I bled for over 3wks.so then she put me in 30mg privets but didn't make much a difference so after trying it for 6wks she uped my dose to 50mg,still no difference.the mirena coil has been suggested but not too keen as heard can get very heavy periods&more prone to thrush.is there anything else that can help pelvic congestion? Could it b something else other than pelvic congestion? Also I'm getting sharp chest pains could this b caused by the provera or could it b caused by my rheumatoid arthritis?

Would really appreciate any advice u can give me as I'm getting desperate,pain is interferring with my daily activities,I can't b on my feet for long periods of time which isn't easy with two young kids,also it hurts to have sex,when I'm having intercourse&then get awful cramps for nearly a week after, often im quite dry&sore down there
 Debbie Miller, RN - Wed Sep 02, 2009 5:03 pm

User avatar Hello,
I'm sorry you are having such a hard time with this.

In most cases the Mirena's side effect of heavy bleeding, etc. is usually just in the first few months, after which most women have very light or absent periods. I am not familiar with this being associated with an increase in yeast infections. It would be a good choice for you to try since oral contraceptives don't seem to agree with you.

I assume you see a rheumatologist about your R.A. I would ask if there might be a connection with your chest pain but it is usually joints that are affected so my suspicion would be something else causing this. Chest pain could be entirely unrelated to the other problems so a general exam might be in order to address each complaint individually. Sometimes when we have one problem, we assume all other symptoms are related when in fact different morbidities can exist together.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here